... point. Now a month later I have agonising joint pain in my hips and my foot, can hardly walk. Is this connected to stopping Nasonex?
It is a slim possibilty but a possibility none the less. Nasonex has a steroid component in it. Usually it is not enough to do anything systematically-you dont absorb much into the whole body system-but it is possible that it was just enough steroid to make a difference for you in your joint inflammation. Were you using a lot of Nasonex? Usual dose is one or two squirts per nostril once a day maybe twice a day. If you were using more it may have been affecting you systematically. Talk to your Dr. It is possible that you have some arthritis that was responding to that little bit of steroid.
- Nasonex Information for Consumers
- Nasonex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nasonex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2012 • 7 answers
Posted 14 Jul 2013 • 4 answers
Posted 13 Mar 2014 • 1 answer
Posted 11 Sep 2016 • 0 answers
Posted 24 Feb 2017 • 3 answers